It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I have read the last 5 or 6 thread about zetia and it seems since they are NOT a statin that people haven't been experiencing side-effects...or are they?

I have been on Lipitor for about 7 months and don't know which of my symptoms I can attribute to the Lipitor. Luckily I haven't had much muscle pain but I have had higher liver enzyme test results, extreme fatigue, along with hairloss/thinning, and my face has become quite plump/rounded but I haven't gained much weight.

I was just prescribe Zetia and I might wait a few/several days before starting it...I am wondering if being off of Lipitor before I start Zetia may improve some of those sypmtoms I mentioned.

Hmmm.





All times are GMT -7. The time now is 05:14 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!